MathSciNet Relay Station
MathSciNet bibliographic data
MR1936313 42B20 (26A33 46E35)
Eridani On the boundedness of a generalized fractional integral on generalized Morrey spaces. Tamkang J. Math. 33 (2002), no. 4, 335–340.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement